Open subsets of fibrations
Compositio Mathematica, Volume 49 (1983) no. 1, pp. 109-119.
@article{CM_1983__49_1_109_0,
     author = {McClendon, J. F.},
     title = {Open subsets of fibrations},
     journal = {Compositio Mathematica},
     pages = {109--119},
     publisher = {Martinus Nijhoff Publishers},
     volume = {49},
     number = {1},
     year = {1983},
     zbl = {0525.55011},
     mrnumber = {699862},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1983__49_1_109_0/}
}
TY  - JOUR
AU  - McClendon, J. F.
TI  - Open subsets of fibrations
JO  - Compositio Mathematica
PY  - 1983
SP  - 109
EP  - 119
VL  - 49
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1983__49_1_109_0/
UR  - https://zbmath.org/?q=an%3A0525.55011
UR  - https://www.ams.org/mathscinet-getitem?mr=699862
LA  - en
ID  - CM_1983__49_1_109_0
ER  - 
%0 Journal Article
%A McClendon, J. F.
%T Open subsets of fibrations
%J Compositio Mathematica
%D 1983
%P 109-119
%V 49
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1983__49_1_109_0
McClendon, J. F. Open subsets of fibrations. Compositio Mathematica, Volume 49 (1983) no. 1, pp. 109-119. http://archive.numdam.org/item/CM_1983__49_1_109_0/

[1] G. Allaud: On an example of R. Brown. Arch. Math. 19 (1968) 654-655. | MR | Zbl

[2] C. Bessaga and A. Pelczynski: Selected Topics in Infinite Dimensional Topology, Warsaw, 1975. | MR | Zbl

[3] R. Brown: Two examples in homotopy theory. Proc. Camb. Phil. Soc. 62 (1966) 575-576. | MR | Zbl

[4] E. Dyer and M. Hamstrom: Completely regular mappings. Fund. Math. 45 (1958) 104-118. | MR | Zbl

[5] J. Eells and N. Kuiper: Homotopy negligible subsets. Compos. Math. 21 (1969) 155-161. | Numdam | MR | Zbl

[6] S. Ferry: Strongly regular mappings with compact ANR fibers are Hurewicz fiberings. Pac. J. Math. 75 (1978) 373-382. | MR | Zbl

[7] J. Mcclendon: Higher order twisted cohomology operations. Invent. Math. 7 (1969) 183-214. | MR | Zbl

[8] J. Mcclendon: Subopen multifunctions and selections. Fund. Math., to appear. | MR | Zbl

[9] J. Mcclendon: Note on a selection theorem of Mas-Colell. J. Math. Anal. Appl. 77 (1980) 326-327. | MR | Zbl

[10] M. Mccord: Singular homology groups and homotopy groups of finite topological spaces. Duke Math. J. 33 (1966) 465-474. | MR | Zbl

[11] E. Michael: Continuous Selections III. Ann. of Math. 65 (1957) 375-390. | MR | Zbl

[12] E. Michael: Convex structures and continuous selections. Canad. J. Math. 11 (1959) 556-575. | MR | Zbl

[13] E. Spanier: Algebraic Topology, McGraw-Hill, New York, 1966. | MR | Zbl

[14] R. Wong: Homotopy negligible subsets of bundles. Compos. Math. 24 (1972) 119-128. | Numdam | MR | Zbl

[15] R. Wong: On homeomorphisms of infinite-dimensional bundles I. Trans. Amer. Math. Soc. 91 (1974) 245-259. | MR | Zbl